Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
N. Berglund and B. Gentz, “ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE”, SIAM Journal on Mathematical Analysis, vol. 46, 2014, pp. 310-352.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
N. Berglund and B. Gentz, “Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond”, Electronic Journal Of Probability, vol. 18, 2013, pp. 1-58.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565354
M. Staudigl, “Co-evolutionary dynamics and Bayesian interaction games”, International Journal of Game Theory, vol. 42, 2013, pp. 179-210.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
F. Lipsmeier and E. Baake, “Rare Event Simulation for T-cell Activation”, JOURNAL OF STATISTICAL PHYSICS, vol. 134, 2009, pp. 537-566.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
N. Zint, E. Baake, and F. den Hollander, “How T-cells use large deviations to recognize foreign antigens”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 57, 2008, pp. 841-861.
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
E. Baake and H.-O. Georgii, “Mutation, selection, and ancestry in branching models: a variational approach”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 54, 2007, pp. 257-303.
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596231
R. Ahlswede and V. Blinovsky, “On the number of step functions with restrictions”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 50, 2005, pp. 537-560.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615280
R. Ahlswede and A. Winter, “Strong converse for identification via quantum channels”, IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 48, 2002, pp. 569-579.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616879
S.G. Bobkov, F. Götze, and C. Houdre, “On Gaussian and Bernoulli covariance representations”, BERNOULLI, vol. 7, 2001, pp. 439-451.
PUB | WoS
 

Filter und Suchbegriffe

keyword="large deviations"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung